Weyl closure of hypergeometric systems.

Laura Matusevich

Collectanea Mathematica (2009)

  • Volume: 60, Issue: 2, page 147-158
  • ISSN: 0010-0757

How to cite


Matusevich, Laura. "Weyl closure of hypergeometric systems.." Collectanea Mathematica 60.2 (2009): 147-158. <http://eudml.org/doc/43639>.

author = {Matusevich, Laura},
journal = {Collectanea Mathematica},
keywords = {hypergeometric series; -hypergeometric systems; Weyl algebra; differential annihilator},
language = {eng},
number = {2},
pages = {147-158},
title = {Weyl closure of hypergeometric systems.},
url = {http://eudml.org/doc/43639},
volume = {60},
year = {2009},

AU - Matusevich, Laura
TI - Weyl closure of hypergeometric systems.
JO - Collectanea Mathematica
PY - 2009
VL - 60
IS - 2
SP - 147
EP - 158
LA - eng
KW - hypergeometric series; -hypergeometric systems; Weyl algebra; differential annihilator
UR - http://eudml.org/doc/43639
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.